# SDR IPXA2025082287433

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 36,206 hours, 22,376 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: 18196918
- Part serial: 0205B
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED ON APPROACH, WHEN CONFIG., TE FLAP DISAGREE EICAS MSG.  FLAPS @ BETWEEN 0 AND 1 REMOVED AND REPLACED RT FLAP TRANSMITTER PER AMM 27-58-03/401. PERFORMED ADJUSTMENT/TEST PER AMM 27-58-01/501. FLAPS/SLATS OPERATE NORMAL. ACFT OK FOR SERVICE.
